Surveys in Mathematics and its Applications

ISSN 1842-6298
Volume 1 (2006), 117 - 134


Viorica Mariela Ungureanu

Abstract. In this survey we recall the results obtained in [16] where we gave a representation theorem for the solutions of stochastic differential equations in Hilbert spaces. Using this representation theorem we obtained deterministic characterizations of exponential stability and uniform observability in [16], [17] and we will prove a result of Datko type concerning the exponential dichotomy of stochastic equations.

2000 Mathematics Subject Classification: 53C26, 53C12, 51H25.
Keywords: Lyapunov equations, stochastic differential equations, uniform exponential stability, uniform observability, uniform exponential dichotomy

Full text


  1. G.Da.Prato, A.Ichikawa, Quadratic control for linear time-varying systems, SIAM.J.Control and Optimization, 28, 2 (1990), 359-381. {MR1040464(91b:49045). Zbl 0692.49006.

  2. G.Da.Prato, A.Ichikawa, Quadratic control for linear periodic systems, Appl. Math. Optim., 18 (1988), 39-66. MR0928209(89e:49029). Zbl 0647.93057.

  3. G.Da.Prato, A.Ichikawa, Liapunov equations for time-varying linear systems, Systems and Control Letters (1987), 165-172. MR0906236(88k:93075). Zbl 0678.93051.

  4. R. Datko, Uniform asymptotic stability of evolutionary processes in a Banach space, SIAM J. Math. Anal. 3 (1972), 428-445. MR0320465 (47 #9004). Zbl 0241.34071.

  5. I.Gelfand, N. Vilenkin, Generalized functions. Vol. 4. Applications of harmonic analysis. Academic Press , New York-London, 1964, 384 pp. MR0435834(55 #8786d).

  6. I. Gohberg, S.Goldberg, Basic Operator Theory, Birkhausen, 1981. MR0632943(83b:47001). Zbl 0458.47001.

  7. W. Grecksch, C.Tudor, Stochastic Evolution Equations, A Hilbert Space Approach Math. Res. Vol 75, Akademie Verlag, 1995. MR1353910(96m:60130). Zbl 0831.60069.

  8. C. S. Kubrusly, Mean square stability for discrete bounded linear systems in Hilbert space, SIAM J. Control and Optimization, 23, 1 (1985), 19-29. MR0774026(86h:93069). Zbl 0559.93071.

  9. D.R. Latcu, M.Megan, Exponential dichotomy of evolution operators in Banach spaces, Int. Series of Numerical Mathematics, Birkhauser Verlag, Basel, vol. 107 (1992), 47-52. MR1223357(94h:47079). Zbl 0786.47046.

  10. M. Megan, C.Buse, Dichotomies and Lyapunov functions in Banach spaces, Bull. Math. Soc. Sc. Math. tom 37, 3-4 (1993), 103-113. MR1408754(97j:34069). Zbl 0845.47031.

  11. T. Morozan, On the Riccati equations of stochastic control, Int.Series of Numerical Mathematics , vol. 107, 1992, Birkhauser Verlag Basel. MR1223373.

  12. T. Morozan,Stochastic uniform observability and Riccati equations of stochastic control, Rev.Roumaine Math. Pures Appl., 38, 9 (1993), 771-481. MR1262989(95a:93131). Zbl 0810.93069.

  13. A.Pazy , Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences 44, Springer Verlag, Berlin - New York, 1983. MR0710486(85g:47061)

  14. C. Tudor, Optimal control for an infinite-dimensional periodic problem under white noise perturbations, SIAM J. Control and Optimization, vol 28, 2 (1990), 253-264. MR1040459 (90m:49015). Zbl 0693.93086.

  15. V. M. Ungureanu, Riccati equation of stochastic control and stochastic and stochastic uniform observability in infinite dimensions, Analysis and Optimization of Differential Systems, Edit. V. Barbu, I Lasiecka, D. Tiba, C. Varsan, Kluwer Academic Publishers, 2003, 21-432. MR1993734(2004g:93156). Zbl 1071.93014.

  16. V. M. Ungureanu, Representations of mild solutions of time-varying linear stochastic equations and the exponential stability of periodic systems, Electronic Journal of Qualitative Theory of Differential Equations, nr. 4 (2004), 1-22. MR2039027(2004m:60143). Zbl 1072.60047.

  17. V. M. Ungureanu, Uniform exponential stability and uniform observability for time-varying linear stochastic systems, Operator Theory: Advances and Applications, Birkhauser Verlag Basel, vol. 153 (2005), 287-306. MR2105484(2006d:60099). Zbl 1062.60064.

  18. V. M. Ungureanu, Exponential dichotomy of stochastic differential equations, Analele Universitatii din Timisoara, Seria Matematica-Informatica, vol. xxvii, fasc.1 (1999), 149-158. MR1878372 (2003c:34092). Zbl 1013.34048.

  19. J. Zabczyk, Stochastic control of discrete-time systems, Control Theory and Topics in Funct.Analysis, IAEA, Vienna, 1976. MR0529600(58 #26490). Zbl 0351.93027.

Acknowledgement. This work was supported by the CEEX grant PR-D11-PT00-48/2005, contract no 69/2006, from the Romanian Ministry of Education and Research.

Viorica Mariela Ungureanu
University Constantin Brâncuşi of Târgu-Jiu,
Bld. Republicii 1, 210152, Târgu-Jiu,